ON THE HOMOLOGY GROUPS OF STEIN-SPACES AND RUNGE PAIRS

被引:0
作者
COLTOIU, M
MIHALACHE, N
机构
来源
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK | 1986年 / 371卷
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:216 / 220
页数:5
相关论文
共 50 条
[21]   CO-HOMOLOGY GROUPS IF HOLOMORPHOUS BUNDLE WITH STEIN BASE AND STEIN FIBER [J].
JENNANE, B .
INVENTIONES MATHEMATICAE, 1979, 54 (01) :75-79
[22]   On the homology of Torelli groups and Torelli spaces [J].
Akita, T .
PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, 1999, 75 (02) :7-8
[23]   HOMOLOGY GROUPS OF PERFECTLY NORMAL SPACES [J].
WILDER, RL .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1946, 52 (05) :446-446
[25]   FIBRE SPACES AND THE EILENBERG HOMOLOGY GROUPS [J].
WHITEHEAD, GW .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1952, 58 (02) :208-208
[26]   ORDER ON THE HOMOLOGY GROUPS OF SMALE SPACES [J].
Amini, Massoud ;
Putnam, Ian F. ;
Gholikandi, Sarah Saeidi .
PACIFIC JOURNAL OF MATHEMATICS, 2017, 288 (02) :257-288
[27]   The homology of spaces representing exact pairs of homotopy functors [J].
Hunton, JR ;
Turner, PR .
TOPOLOGY, 1999, 38 (03) :621-634
[29]   SINGULAR HOMOLOGY GROUPS AND HOMOTOPY GROUPS OF FINITE TOPOLOGICAL SPACES [J].
MCCORD, MC .
DUKE MATHEMATICAL JOURNAL, 1966, 33 (03) :465-&
[30]   Homology decompositions for classifying spaces of finite groups [J].
Dwyer, WG .
TOPOLOGY, 1997, 36 (04) :783-804